Excedrin PM for Headache Relief, Acetaminophen 250mg, Aspirin 250mg, Diphenhydramine Citrate 38mg, Pain Reliever, Nighttime Sleep-Aid, 100 Count

★★★★★ 4.9 36 Bewertungen

€4.94
Preis bei Onlinekauf
Kostenloser Versand 30 Tage kostenlose Rückgabe

Verkauft und versendet von www.agenciacoranto.com.ar
Wir bemühen uns, Ihnen genaue Produktinformationen anzuzeigen. Hersteller, Lieferanten und andere stellen die hier gezeigten Angaben bereit.
€4.94
Preis bei Onlinekauf
Kostenloser Versand 30 Tage kostenlose Rückgabe

Wie möchten Sie Ihren Artikel erhalten?
Die ersten 30 Tage sind kostenlos! Wählen Sie den Tarif an der Kasse.
Versand
Ankunft 01.10.
Kostenlos
Abholung
In der Nähe prüfen
Lieferung
Nicht verfügbar

Verkauft und versendet von www.agenciacoranto.com.ar
30 Tage kostenlose Rückgabe Details

Produktdetails

Artikelnummer 223090655 Erscheinungsdatum 2026/05/09 Listenpreis €4.94 Modellnummer 223090655
Kategorie

Excedrin PM Pain Reliever and Nighttime Sleep-Aid Caplets give you fast nighttime headache relief, plus a good night's sleep. This triple action formula combines two effective pain relievers with a nighttime sleeping aid. The active ingredients aspirin, acetaminophen and diphenhydramine citrate work together to provide temporary relief of pain associated with headaches, body pain and muscle aches accompanied by sleeplessness. Excedrin PM features a caffeine-free formula that won't keep you awake. This non-prescription pain relief medicine is available in convenient caplet form. End nighttime headaches fast with Excedrin, the headache expert.

  • One bottle of 100 Excedrin PM Pain Reliever, Headache Relief and Nighttime Sleep-Aid Caplets
  • Pain reliever and nighttime sleeping aid that provides temporary relief of pain associated with headaches and muscle aches accompanied by sleeplessness
  • Caffeine-free diphenhydramine, aspirin and acetaminophen caplets are ideal for nighttime headache sufferers
  • Nighttime Excedrin caplets that relieve headaches fast to help you get to sleep
  • Triple action formula combines two effective pain relievers with a nighttime sleep-aid
  • Pain reliever available in convenient caplet form
  • Effective headache and muscle pain relief
  • HSA and FSA eligible item. Medicare Advantage OTC (MAOTC) eligible. *OTC benefits and eligible products vary by plan. Check your plan for specific details.
UPC 300672056917
ASIN B010IFLFH8
Item Form Caplet
Brand Name Excedrin
Model Name Excedrin PM Sleep Aid with Headache Relief Caplets for Nighttime Headaches and Sleeplessness - 100 Count
Unit Count 100 Count
Item Weight 2.4 ounces
Manufacturer Haleon US Services Inc.
Model Number NOV05691
Container Type Bottle
Item Dimensions 4.25 x 2 x 2 inches
Number of Items 1
Target Audience Men, Unisex-Adults, Women
Product Benefits Headache Health
Package Type Name Bottle
Active Ingredients Acetaminophen
Age Range Description Adult
Manufacturer Part Number NOV05691
Specific Uses For Product Headache Relief,Pain Relief
Global Trade Identification Number 00300672056917, 10300672056914

Korrektur der Produktinformationen

Wenn Sie Unvollständigkeiten oder Fehler in den Produktinformationen auf dieser Seite bemerken, nutzen Sie bitte das Korrekturformular unten.

Korrekturanfrage

Kundenbewertungen

4.9 von 5
★★★★★
36 Bewertungen | 15 Rezensionen
So wird die Artikelbewertung berechnet
Alle Bewertungen anzeigen
5 Sterne
89% (32)
4 Sterne
1% (0)
3 Sterne
0% (0)
2 Sterne
0% (0)
1 Stern
10% (4)
Sortieren nach

Für dieses Produkt liegen derzeit keine schriftlichen Bewertungen vor.